# SDR U2RA201606100001

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,375 hours, 13,208 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 119U08207
- Condition: Damaged
- Location: Lt Wing
- Part time: 89,375 hours, 13,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINGLET TIP FOUND WITH ONE EACH LIGHTNING STRIKE.  ACCOMPLISHED REPAIR OF LT WING WINGLET TE WEDGE CASTING IAW ENGINEERING REPAIR ORDER 5730ERO2161.
